×

Found 3 Documents (Results 1–3)

100
MathJax

A numerical scheme for the Hele-Shaw flow with a time-dependent gap by a curvature adjusted method. (English) Zbl 1421.76165

Ei, Shin-Ichiro (ed.) et al., Nonlinear dynamics in partial differential equations. Proceedings of the 4th MSJ-SI international conference, Kyushu, Japan, September 12–21, 2011. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 64, 253-261 (2015).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

all top 3

Classification